# SDR AALA202412094716

- Difficulty date: October 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER FUSELAGE PRESSURE DECK MEMEBRANE OPEN FASTENER HOLES AT FR 36 AND +Y1292. REPAIRED PRESSURE DECK MEMBRANE PER EA 358669.
